Articles containing subject class 47H10:

MIA-02-10 » Study of generalized quasi-variational inequalities for lower and upper hemi-continuous operators on non-compact sets (01/1999)
MIA-02-50 » Existence theorems of generalized quasi-variational inequalities with upper hemi-continuous and demi operators on non-compact sets (10/1999)
MIA-06-13 » Nonlinear generalized quasi-variational inequalities: a fixed point approach (01/2003)
MIA-06-32 » Auxiliary principle technique for solving generalized set-valued nonlinear quasi-variational-like inequalities (04/2003)
MIA-06-50 » Fixed points set function of nonexpansive random mapping on metric spaces (07/2003)
MIA-08-49 » A New System of Set-valued Variational Inclusions with H-Monotone Operators (07/2005)
MIA-09-68 » Perturbed algorithm and stability for strongly nonlinear quasi-variational inclusion involving H-accretive operators (10/2006)
MIA-10-39 » Generalized vector quasi-variational-like inequalities (04/2007)
JMI-01-16 » The equivalence between Mann and implicit Mann iterations (06/2007)
JMI-01-17 » On modified Noor iterations for nonexpansive mappings (06/2007)
JMI-01-19 » Strong convergence of Ishikawa iterative method for nonexpansive mappings in Hilbert spaces (06/2007)
JMI-01-22 » Implicit iteration scheme with perturbed mapping for common fixed points of a finite family of Lipschitz pseudocontractive mappings (06/2007)
JMI-01-25 » Vector variational-like inequalities with relaxed η-η pseudomonotone mappings in Banach spaces (06/2007)
MIA-10-62 » Iterative approximation of solution of generalized mixed set-valued variational inequality problem (07/2007)
JMI-01-43 » Fixed points and generalized Hyers-Ulam stability of quadratic functional equations (12/2007)
MIA-11-27 » A new system of generalized nonlinear mixed variational inequalities (04/2008)
MIA-11-50 » Uniform non-squareness, uniform normal structure and Gao's constants (10/2008)
MIA-11-68 » A new system of general nonlinear variational inclusions involving (A,η)-accretive mappings in Banach spaces (10/2008)
MIA-12-14 » Sensitivity analysis for parametric completely generalized strongly nonlinear mixed implicit quasi-variational inclusions involving (H,η)-monotone mappings (01/2009)
MIA-12-47 » Iterative approximations for multivalued nonexpansive mappings in reflexive Banach spaces (07/2009)
MIA-12-48 » On convergence analysis of an iterative algorithm for finding common solution of generalized mixed equilibrium problems and fixed point problems (07/2009)
JMI-03-47 » The probabilistic stability for a functional nonlinear equation in a single variable (09/2009)
JMI-03-51 » On a functional Volterra-Fredholm integral equation, via Picard operators (12/2009)
DEA-02-05 » Second order nonlinear random differential equations (02/2010)
JMI-04-11 » On equivalence between convergence of Ishikawa-Mann and Noor iterations (03/2010)
MIA-13-21 » A class of abstract Volterra equations, via weakly Picard operators technique (04/2010)
DEA-02-10 » Some characterizations of nonlinear first order differential equations on unbounded intervals (05/2010)
DEA-02-20 » Attractivity and positivity results for nonlinear functional integral equations via measure of noncompactness (08/2010)
JMI-04-31 » The equivalence among the modified Mann-Ishikawa and Noor iterations for uniformly L-Lipschitzian mappings in Banach spaces (09/2010)
JMI-04-49 » Iterative approximations for a family of multivalued mappings in Banach spaces (12/2010)
JMI-05-13 » Strong convergence theorems of modified Mann iterative process for nonexpansive mappings in Hilbert spaces (03/2011)
JMI-05-26 » Common fixed point theorems for four mappings in TVS-Valued cone metric spaces (06/2011)
JMI-05-35 » Remarks on some Wendroff type inequalities (09/2011)
JMI-06-08 » The role of concavity in applications of avery type fixed point theorems to higher order differential equations (03/2012)
DEA-04-11 » Some basic random fixed point theorems with PPF dependence and functional random differential equations (05/2012)
DEA-04-14 » Solving a system of nonlinear integral equations and existence of asymptotically stable solutions (05/2012)
DEA-04-24 » Quasilinear elliptic problems with critical exponents and discontinuous nonlinearities (08/2012)
DEA-04-31 » Existence of positive solutions for a fourth order differential inclusion (11/2012)
DEA-04-36 » Existence of solutions for a singular fourth-order p-Laplacian system (11/2012)
MIA-16-12 » Wendroff type inequalities on time scales via Picard operators (01/2013)
JMI-07-12 » Some fixed point property for multivalued nonexpansive mappings in Banach spaces (03/2013)
DEA-05-11 » Hybrid fixed point theory in partially ordered normed linear spaces and applications to fractional integral equations (05/2013)
DEA-05-26 » Resonant boundary value problems for singular multi-term fractional differential equations (08/2013)
JMI-07-42 » The equivalence of convergence theorems of Ishikawa-Mann iterations with errors for -contractive mappings in uniformly smooth Banach spaces (09/2013)
MIA-16-79 » An additive functional inequality in matrix normed spaces (10/2013)
MIA-16-93 » Tripled best proximity point theorem in metric spaces (10/2013)
DEA-05-28 » Some random fixed point theorems with PPF dependence for weakly contractive random operator (11/2013)
MIA-17-18 » Applications of Fan's matching theorem in MKKM spaces (01/2014)
DEA-06-04 » Existence result of positive solution for boundary value problems of fractional order with integro-differential boundary conditions (02/2014)
DEA-06-09 » On the existence of asymptotically stable solutions for a mixed functional integral equation in N variables (05/2014)
DEA-06-24 » Results of local and global mild solution for impulsive fractional differential equation with state dependent delay (08/2014)
JMI-08-31 » Fundamental inequalities for fractional hybrid differential equations of distributed order and applications (09/2014)
DEA-07-05 » A generalization of Darbo's fixed point theorem and local attractivity of generalized nonlinear functional integral equations (02/2015)
JMI-09-76 » On the stability of metric semigroup homomorphisms (09/2015)
FDC-05-16 » Existence and nonexistence of positive solutions for a system of nonlinear singular fractional differential equations (12/2015)
DEA-08-02 » Positive solutions for a fourth order differential inclusion with boundary values (02/2016)
DEA-08-06 » Some generalizations of a hybrid fixed point theorem in partially ordered metric spaces and nonlinear functional integral equations (02/2016)
JMI-10-40 » On monotone Ćirić quasi-contraction mappings (06/2016)
DEA-08-16 » On nonlinear perturbations of Sturm-Liouville problems in discrete and continuous settings (08/2016)
JMI-10-52 » Jordan-von Neumann type constant and fixed points for multivalued nonexpansive mappings (09/2016)
JMI-10-89 » Cubic and quartic ρ-functional inequalities in fuzzy Banach spaces (12/2016)
DEA-09-01 » Existence of solutions to nonlinear boundary value problems (02/2017)
JMI-11-10 » Some sufficient conditions for fixed points of multivalued nonexpansive mappings in Banach spaces (03/2017)
OaM-11-42 » On the difference of a contraction and an inverse strongly monotone operator (09/2017)
JCA-11-10 » Non-Archimedean hyperstability of a Cauchy-Jensen type functional equation (10/2017)
DEA-09-31 » A coupled hybrid fixed point theorem involving the sum of two coupled operators in a partially ordered Banach space with applications (11/2017)
DEA-09-37 » Solutions for a second-order Delay differential inclusion on the half-line with boundary values (11/2017)
FDC-07-09 » On solvability of some nonlinear fractional interval integral equations (12/2017)
DEA-10-22 » On the solvability of nonlinear differential equations subject to generalized boundary conditions (08/2018)
DEA-10-27 » Ulam-Hyers-Rassias stability of a nonlinear stochastic Ito-Volterra integral equation (11/2018)
DEA-11-01 » Coupled and mixed coupled hybrid fixed point principles in a partially ordered Banach algebra and PBVPs of nonlinear coupled quadratic differential equations (02/2019)
JMI-13-07 » The stability of an additive 1, ρ2)-functional inequality in Banach spaces (03/2019)
JCA-14-09 » Hyperstability of a mixed type cubic-quartic functional equation in ultrametric spaces (04/2019)
DEA-11-10 » Second order two-parametric quantum boundary value problems (05/2019)
MIA-22-79 » A generalization of G-metric spaces and related fixed point theorems (10/2019)
DEA-11-24 » Existence of solutions to nonlinear Legendre boundary value problems (11/2019)
DEA-11-26 » Positive solutions for a fourth order differential inclusion based on the Euler-Bernoulli equation for a Cantilever beam (11/2019)
FDC-09-14 » Positive solutions of m-point fractional boundary value problem on the half line (12/2019)
DEA-12-07 » Corrigendum to: Positive solutions for a fourth order differential inclusion with boundary values, published in Differential Equations and Applications Vol. 8 No. 1 (2016), 21–31, by John S. Spraker (02/2020)
JCA-16-12 » Statistical convergence in 2-metric spaces (04/2020)
JMI-14-27 » Ulam stability of an additive-quadratic functional equation in Banach spaces (06/2020)
JMI-15-23 » A general additive functional inequality and derivation in Banach algebras (03/2021)
DEA-13-18 » Leggett-Williams fixed point theorem type for sums of operators and application in PDEs (08/2021)
JMI-15-63 » A generalization of Darbo's fixed point theorem with an application to fractional integral equations (09/2021)
JMI-15-65 » Nonlinear inequalities and related fixed point problems (09/2021)
JMI-15-70 » Second order nonlinear evolutionary systems driven by generalized mixed variational inequalities (09/2021)
DEA-14-06 » Existence result for a problem involving ψ-Riemann-Liouville fractional derivative on unbounded domain (02/2022)
DEA-14-11 » Utilizing an integrating factor to convert a right focal boundary value problem to a fixed point problem (05/2022)
DEA-14-16 » An efficient heat problem (05/2022)
DEA-14-25 » Random neutral semilinear differential equations with delay (05/2022)
DEA-14-33 » Application of Petryshyn's fixed point theorem of existence result for non-linear 2D Volterra functional integral equations (08/2022)
JMI-16-67 » Random stability and hyperstability of multi-quadratic mappings (09/2022)
JMI-17-11 » Approximation of two general functional equations in 2-Banach spaces (03/2023)
DEA-15-07 » Iterative schemes for solving general variational inequalities (05/2023)
FDC-13-06 » Solvability for iterative systems of Hadamard fractional boundary value problems (06/2023)
DEA-15-18 » Quasistatic frictional contact problem with damage for thermo-electro-elastic-viscoplastic bodies (11/2023)
JMI-17-95 » Fixed point theorems for α-βM-Geraghty type contractions with applications in matrix equations (12/2023)
JMI-17-99 » Stability of a new additive functional inequality in Banach spaces (12/2023)
FDC-13-12 » Fractional non-autonomous evolution equations with integral impulse condition in Fréchet spaces (12/2023)
FDC-13-14 » On generalized Caputo's fractional order fuzzy anti periodic boundary value problem (12/2023)
DEA-16-05 » On the existence of solutions to boundary value problems on infinte intervals for nonlinear discrete systems (02/2024)
JMI-18-03 » On the stability of cubic bi-derivations on Banach algebras (03/2024)